# SDR RAIA00411023

- Difficulty date: November 21, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 16,635 hours, 18,797 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Part serial: 95103303
- Condition: Inoperative
- Location: Nr 1
- Part time: 16,775 hours, 17,946 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - NR 1 EADI AND EHSI INOP.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER.
